L. Avramov Luchezar, Mario Bonk, Steven Bradlow, Phillip Griffith, William Haboush, Marius Junge, Walter Neumann, Harold Rosenberg, Richard Sowers, Christoph Thiele

Research output: Contribution to journalEditorial

Original languageEnglish (US)
Pages (from-to)121-122
Number of pages2
JournalIllinois Journal of Mathematics
Issue number3
StatePublished - Dec 1 2009

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Luchezar, L. A., Bonk, M., Bradlow, S., Griffith, P., Haboush, W., Junge, M., Neumann, W., Rosenberg, H., Sowers, R., & Thiele, C. (2009). Editors. Illinois Journal of Mathematics, 53(3), 121-122.